Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 47, Number 1

All articles in this issue are freely accessible.

An existence and uniqueness theorem in quasi-static viscoelasticity
Mauro Fabrizio.
Quart. Appl. Math. 47 (1989), 1-8
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 987890
Identifiability of an unknown coefficient in a nonlinear diffusion equation
M. Choulli.
Quart. Appl. Math. 47 (1989), 9-16
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 987891
Patterns of ship waves
Chia-Shun Yih and Songping Zhu.
Quart. Appl. Math. 47 (1989), 17-33
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 987892
Patterns of ship waves. II. Gravity-capillary waves
Chia-Shun Yih and Songping Zhu.
Quart. Appl. Math. 47 (1989), 35-44
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 987893
A numerical method for semilinear singular parabolic quenching problems
C. Y. Chan and C. S. Chen.
Quart. Appl. Math. 47 (1989), 45-57
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 987894
Nonlinear capillary-gravity waves in magnetic fluids
S. K. Malik and M. Singh.
Quart. Appl. Math. 47 (1989), 59-70
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 987895
Nonisothermal dynamic phase transitions
Michael Grinfeld.
Quart. Appl. Math. 47 (1989), 71-84
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 987896
An adiabatic invariant for nonlinear thermoelastic rods under compression
W. A. Day.
Quart. Appl. Math. 47 (1989), 85-92
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 987897
Perturbation of the eigenvalues of a membrane with a concentrated mass
C. Leal and J. Sanchez-Hubert.
Quart. Appl. Math. 47 (1989), 93-103
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 987898
On viscoplastic and elastic-plastic oscillators
M. Mihăilescu-Suliciu, I. Suliciu and W. Williams.
Quart. Appl. Math. 47 (1989), 105-116
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 987899
Remark on existence and uniqueness for the thermistor problem under mixed boundary conditions
Giovanni Cimatti.
Quart. Appl. Math. 47 (1989), 117-121
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 987900
Line forces and dislocations in angularly inhomogeneous anisotropic elastic wedges and spaces
T. C. T. Ting.
Quart. Appl. Math. 47 (1989), 123-128
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 987901
On a nonequilibrium thermodynamics of capillarity and phase
Morton E. Gurtin.
Quart. Appl. Math. 47 (1989), 129-145
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 987902
Decay estimates for the biharmonic equation with applications to Saint-Venant principles in plane elasticity and Stokes flows
C. O. Horgan.
Quart. Appl. Math. 47 (1989), 147-157
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 987903
A property of periodic solutions of parabolic equations which has implications for thermomechanics
W. A. Day.
Quart. Appl. Math. 47 (1989), 159-165
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 987904
Nonlinear gravity-wave groups
Chia-Shun Yih.
Quart. Appl. Math. 47 (1989), 167-184
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 987905

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website